# SDR 95ZZZW406

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS SKIN EXT SURFACE WORN DOWN BY CHAFING, STA 720 AT STR 19L.  REPAIRED AS PER SRM 53-30-3 DETAIL IV. INSTALLED DOUBLER .090 2024-T3 14 INCHES BY 10 INCHES AND FILLER 2024-T3 14 INCHES BY 5 INCHES .071.  TOTAL CYCLES 29235.
